I have been nausious for a week now, yesterday I finally got the major migraine that I thought was coming. I took my imitex and the aura went away and now this morning, the head ache seems to have subsided but I am still very nausious. Is this still part of the migraine or could it mean that I have something else going on?
The nausea that you are experiencing seems to be part of the migraine itself. What is the frequency of your migraine attacks? Do you grequently have migraine attacks with aura? And do you generally have nausea accompanied with migraine attacks? Are you having any other symptom like stomach ache, heartburn, bowel complaints? In the meanwhile, you could take the medications to treat nausea.
My migraines seem to be seasonal..about once every three or 4 months. I dont normally get this nauseated with them. Usually only on the onset then once I take the Imetrex it goes away. This isnt going away! My head also feels hot to me on tmy right side but everyone else says its not and I do not have a fever. My migraines always have the aura with them. Thats why I take the imitrex stat dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.